EconPapers    
Economics at your fingertips  
 

A note on solving multifacility location problems involving euclidean distances

Henrik Juel

Naval Research Logistics Quarterly, 1982, vol. 29, issue 1, 179-180

Abstract: This note considers a recently proposed solution method for a multifacility location problem. It is shown that the method does not always produce an optimal solution.

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800290116

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:1:p:179-180

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:29:y:1982:i:1:p:179-180